ive started falling asleep while driving. Ive had a sleep study, they found that my o2 sats drop to 78% I was started on o2 @ 2 lpm. However, I'm still falling asleep (dozing?) when I drive 50 miles to the next town. Thank you, struble
How are you? What other symptoms are present and what diagnostic tests were done? Hypoxemia, or low blood oxygen in the blood can be attributed to a variety of issues such as airway obstruction, anemia, medication side effect, congenital heart disease, pulmonary issues like COPD or interstitial diseases, and sleep apnea. If you still fall asleep while driving, it is best that you avoid this activity and check with your doctor for proper management. Additional tests may also be indicated. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.